Hyperkalemia and Gait disturbance - from FDA reports
Gait disturbance is found among people with Hyperkalemia, especially for people who are male, 60+ old, take medication Veltassa and have Herpes zoster. This review analyzes which people have Gait disturbance with Hyperkalemia. It is created by eHealthMe based on reports of 24 people who have Hyperkalemia from FDA , and is updated regularly.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Aug, 25, 2017
24 people who have Hyperkalemia and Gait Disturbance are studied.
Number of reports submitted per year:
Gender of people who have Hyperkalemia and experience Gait Disturbance *:
- female: 45.83 %
- male: 54.17 %
Age of people who have Hyperkalemia and experience Gait Disturbance *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 5.56 %
- 60+: 94.44 %
Top co-existing conditions for these people *:
- Herpes Zoster (3 people, 12.50%)
- Stomach Discomfort (2 people, 8.33%)
- Rheumatoid Arthritis (2 people, 8.33%)
- High Blood Pressure (2 people, 8.33%)
- High Blood Cholesterol (2 people, 8.33%)
Most common drugs for these people *:
- Veltassa (15 people, 62.50%)
- Kayexalate (4 people, 16.67%)
- Lyrica (3 people, 12.50%)
- Lasix (3 people, 12.50%)
- Famotidine (3 people, 12.50%)
Top symptoms for these people *:
- Weakness (8 people, 33.33%)
- Speech Disorder (4 people, 16.67%)
- Pain (4 people, 16.67%)
- Dizziness (4 people, 16.67%)
- Malaise (3 people, 12.50%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Gait disturbance and Hyperkalemia?
- Check symptoms - is your gait disturbance caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMeGait disturbance and Hyperkalemia from FDA and eHealthMe reports
Hyperkalemia (damage to or disease of the kidney) can be treated by Sodium bicarbonate, Lasix, Potassium chloride (latest reports from 40,553 Hyperkalemia patients)
Gait disturbance has been reported by people with multiple sclerosis, rheumatoid arthritis, osteoporosis, high blood pressure, pain (latest reports from 113,470 Gait disturbance patients).
Browse all symptoms of Hyperkalemiaa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Gait disturbanceGait disturbance
Other conditions that could case Gait disturbanceGait disturbance
What would happen?
Can you answer these questions?
I have had noonan sysdrom since birth and hyperkalemia for several years. I am beginning to think they ae related, but it's too rare a combination for anyhone to kn ow about it. Can hyperkalemia be part olf te Noonan syndrome complex of problems?
Hello, I was diagnosed with hyperkalemia, and have started a round of antibiotics to treat an abscess tooth. In the past i have taken a probiotic with my antibiotic but am hesitant in doing so as I am not sure if it would spike my hyperkalemia.
I have been taking melatonin for a while and the potassium in my blood is too high. Does someone know if I can reverse this problem? If so, do I have to stop the melatonin completely and how long would it take to lower the potassium in my blood? Thank you!
You may be interested in these reviews
I have always suffered from headaches. I had colitis so I was limited to taking Tylenol. the last year or so my headaches have gotten worse so I increased the Tylenol. my potassium readings are going up. 2 different doctors dispute the fact that Tylenol can raise your potassium. I am at my ...
Hello, my name is Lidya Hagos and I am un undergraduate pharmacist, me and my mentor are trying to conduct a study concerning the causation of hyperkalemia by kanamycin. This is very important as we have seen that kanamycin does seem to cause hyperkalemia but there is no literature that says ...
Took Dapsone for about a month and experienced higher and higher blood potassium levels until the level spiked to almost 7. Dapsone was immediately stopped and I was placed on Kayexalate which caused other problems that needed to be addressed immediately. At this point I am not on Dapsone and ...